# SDR REXA2016051400839

- Difficulty date: May 14, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMER LIGHTS ARE INOPERATIVE DS177, DS439, DS441, DS443, DS98, DS174, DS100, DS175, DS93, DS55, DS94, DS102, DS56 IAW AMM 33-51-00-710-802-A16 & 33-51-15-400-801-A08 FOR LOCATION OF DS NUMBERS.  TROUBLE SHOT EMER LIGHTS SYS, DISCOVERED BATTERY PACK NR 5 CONNECTOR NOT FULLY SEATED ON JACK.  INSTALLED CONNECTOR ALL THE WAY ON & PERFORMED OPERATIONAL CHECK OF EMER LIGHTS IAW AMM 33-51-00-710-802-A16.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
